# SDR CALA2023013000268

- Difficulty date: January 30, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 86,173 hours, 12,242 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Seal
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MAIN FUEL QTY HARNESS NEEDS SEALING AT BUSSING PLUG AND 2 EACH INTERNAL GROMETS AT RIB FEED THROUGH . REF AMM 28-41-09 INSTALLED BUSSING PLUG AND SEALED GROMET AT PANEL 541JB/HB COMPLETED SEALING GROMETS.
